Jump to content
Important Survey - Please Participate ×

what happens on the morning with my heart?


[an...]

Recommended Posts

hi, every single night, close to the morning time i wake up becuase of palps, or when i wake up i feel palps and uncomfortable feelings in my chest... anyone with the same? i have no idea if its a withdrawal or what it is, but this is making me tired. i dont think its a heart desease, as i'm pretty young and always was fit.

 

Im tapering from 4mg ativan, which i was on almost a year.

Link to comment
Share on other sites

I've been getting this also.  I find eating a little something makes it go away, so assume in my case it's due to low blood sugar.  Take care, WR
Link to comment
Share on other sites

If you are currently tapering, it most likely withdrawal. If you're young and generally healthy, try not to worry about your heart. Your heart is gonna beat regardless, it's outta your control, just let it pass. It's the withdrawal.
Link to comment
Share on other sites

×
×
  • Create New...